Well, That's Encouraging--NOT
My double vision is still as bad, if not worse than when I saw my neurologist a couple of weeks ago. I have numbness in both hands and down the right side of my leg. I have a little numbness in my feet, too.
My doctor called me today and told me he was concerned that I hadn't responded to the steroids, and that I was having such bad exacerbations while being on Tysabri--the drug that's suppose to kick the ass of all other drugs. Within the month between two of my MRIs, I have 10-15 new lesions! That's not supposed to happen. So, Dr. H thinks I may have developed an antibody to the medicine--an antibody to the antibody. In other words, my immune system is really f#@*ed up.
I have to go for blood work tomorrow, and he wants to see me in his office. He's great in that he says, "Just show up; no need for an appointment." I appreciate that sense of service. But I am tired of going to all of these appointments, the money they cost, etc.
Usually, when on steroids, you get a whole boost of energy. You become wonder woman! Not this time. I told the doctor that I am so tired; that I have none of that energy I usually get, and he said he wasn't surprised. It's because I have so much going on in my brain. I also asked him if it could be causing any cognitive problems, as I have been "losing" words. Sometimes, the word escapes my mind, and I just point to what I want like a gorilla. Embarrassing. When I told him I am supposed to be writing a dissertation, he didn't seem optimistic about that happening right now. Awesome. I'm paying tuition to be writing a dissertation I am not physically capable of writing, right now? Son of a bitch.
I just hope it all comes back. I hope my vision fixes itself. I hope m mind becomes sharp and focused again--as much as it ever was. But right now, I am not feeling hopeful. In fact, I feel depressed. I have felt down for days. And there's really nothing that can be done.